# SDR DL72S951146

- Difficulty date: January 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N517DA
- Make and model: Boeing 727232
- Aircraft serial: 21433
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Lt Nr 3 Slat
- Component: 65162295
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, RIB AT ACTUATOR FITTING WAS FOUND CRACKED ON L/WING NR 3 L/E SLAT.  REPAIRED PER SRM 57-54-0.
